# SDR SWIA2021082060596

- Difficulty date: July 29, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 485-565 Lbl27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE FLOOR SEAT RAIL ON LBL27 BETWEEN FS485.00 & FS565.00 IS DAMAGED REQUIRES REPLACEMENT      (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED ABOVE FLOOR SEAT RAIL (P/N SH690-33407-1) ON LBL27 BETWEEN FS485.00 & FS565.00 REF. CRJ-900 AMM 53-00-49-000-801-A07 AND CRJ-900 AMM 53-00-49-400-801-A07
